# SDR DHL2003747506

- Difficulty date: May 13, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK  IN AFT. CARGO FRAME BS 1030 HAS A DENT INTO THE RADIUS BELOW STR 26L. CUT-OUT DAMAGE AREA APROX 1 INCH FRAME 1030 STR 26 L IAW B-727 S.R.M. 51-40-3. 2) REMOVED FASTENERS AS REQUIRED IAW B-727 SRM 51-30-2. 3)
